# SDR QXEA200301533

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,662 hours, 19,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21599
- Part serial: 0375
- Condition: Misaligned
- Location: Zone 700
- Part time: 435 hours, 651 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2136 - BRAKES SHUDDERING WITH CONTINUOUS BUMPING DURING WHEEL ROTATION.  THIS HAPPENED DURING SLOW TAXI ON RUNWAY FOR POSITION AND HOLD.  MAINTENANCE INSPECTED THE WHEELS AND BRAKES AND FOUND THE NR 2 BRAKE ROTOR HAD JUMPED THE LUGS ON THE WHEEL ASSEMBLY.  THE NR 2 WHEEL AND BRAKE WERE THEN REPLACED IAW THE MAINTENANCE TASK CARDS.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
